Title: | Extended generalized shuffle networks: Sufficient conditions for strictly nonblocking operation |
Authors: | Richards, GW Hwang, FK 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-Jul-1999 |
Abstract: | Since Clos gave the first construction of a strictly nonblocking multistage interconnection network, only a few other constructions have been proposed in almost a half-century. In this paper, we introduce a constructive class of networks which utilizes crossbars of virtually any size and for which the sizes can vary from stage to stage. The interconnection between stages is a generalized shuffle pattern. We derive sufficient conditions for strictly nonblocking operation and suggest the potential for wide application of these networks by providing several special case results. (C) 1999 John Wiley & Sons, Inc. |
URI: | http://hdl.handle.net/11536/31234 |
ISSN: | 0028-3045 |
Journal: | NETWORKS |
Volume: | 33 |
Issue: | 4 |
Begin Page: | 269 |
End Page: | 291 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.